# SDR CA030120001

- Difficulty date: January 16, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Terminal Block
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A, D

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW RECEIVED EICAS MESSAGES THAT FOLLOW "LT WINDOW HEAT,  LT STATIC HEAT,  LT AOA HEAT,  STBY PITOT HEAT,  BASE PITOT HEAT"  SINCE ICING CONDITION EXISTED AHEAD, IT WAS DECIDED TO RETURN TO DEPARTURE BASE IT WAS FOUND THAT TWO WIRES, XD14H10B AND XD14J10B, ON TERMINAL BLOCK ITEM NR 75 (TB1-3) WERE LOOSE,  AND CAUSED THE WIRES NOT TO SUPPLY POWER TO THE CIRCUIT BREAKERS CBP3 B1 THRU B13. NUTWAS REMOVED BY USING FINGERS ONLY. COMPONENTS REPLACED: 75 - TERMINAL BLOCK - MS27212-2-5 95 -BUSBAR - S1448-4-24-2 100 - WASHER - NAS1149D0363J105 - NUT - MS21042L3 BOTH WIRES GOING FROM TB1 TO CIRCUIT BREAKERS B1 AND B13 ( 6 TO 8 INCHES LONG)
